# SDR ASAA2014070908521

- Difficulty date: July 9, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 29,092 hours, 8,868 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Overheated
- Location: Sliding Window
- Component part number: 56100024
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OVERHEAT LIGHT ON FOR R2 WINDOW IN COCKPIT.  ACFT GROUNDED.  R & R RT SLIDING WINDOW AMM 56-12-11, OPS CHECK NORMAL AMM 30-41-00, SEAM C PAT FOR PARTS VERIFICATION THIS CLEARS MEL 30-11C.  REMOVED PLACARD, SEAM C PAT NOTIFIED.
